American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Anatole Beck. A theorem on maximum modulus . Proc. Amer. Math. Soc. 15 (1964) 345-349. MR 0164047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. G. Azpeitia. On the maximum modulus and the maximum term of an entire Dirichlet series . Proc. Amer. Math. Soc. 12 (1961) 717-721. MR 0126533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1